Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore head, pain behind brow. Taken ibuprofen, nasal spray, no relief. Cure for symptoms?

hi being experiencing a sore head for over 2 weeks now, the pain is mainly on the top behind brow, been to docs who gave me ampicillian, a nose spray and ibpofen, no change still same pain, no dizzyness or nausea , had eyes checked at opticians they were fine, did have a sore bit under left eye socket but it has gone , it just feels like i,m kind of light heade but no vision problems
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause for your pain is muscle tension headache. It should resolve in a few days. You can take naproxen tablets for pain relief.

If symptoms persist, you may get a brain scan (CT or MRI) done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor